# SDR ASAA2014120609876

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,140 hours, 8,306 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO MOVING ACFT OFF OF GATE, TURNED ON APU.  APU FAULT LIGHT ILLUMINATED, APU NO START.  ACFT GROUNDED.  ACCOMPLISHED APU BITE IAW MM 49-60-801.  NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
